# SDR YENA2022020100042

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 50,942 hours, 17,950 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1341, BDL-PBI. MAGIC MARKER / CHEMICAL SMELL LEVEL 1 ON DESCENT @ 4000' CLEAR AIR NO DE-ICING ; PERFORMED TSM 05-50-00-810-831 A C/W NOTICE 2017-T015 SECTION A ISOLATED TO TYPE 10 FAULT TSM 05-50-00-810-085-B/05-50-00-810-085D CKS OK
